Skip to content
is it too early to be anxious?? AGAIN?
avatar
jennowens3080 posted:
I apologise if this is lengthy. I have PCOS and have been on metformin 500mg 2x daily, cut back on carbs and lost about 25lbs. I am currently a month late after having two normal cycles 30days for me. 2 weeks ago I had pain in my left ovary, and very light menstration last week that was gone by lunch time three days in a row. This past Friday I felt a strange tugging sensation in my lower abdomen that lasted about 5 tp 10 seconds two times. All weekend I had mild menstral like cramping on and off and lower back pain as well. Now my lower abdomen is tender and still no sign of my period. I took a HPT last week, should I keep tourchering myself by retesting now or should I wait a couple more weeks? Any and all tips will be appreciated, thanks in advanced.
Was this Helpful?
3 of 3 found this helpful
Reply
 
avatar
Haylen_WebMD_Staff responded:
Congrats on your weight loss. How long have you been TTC?

Because of your PCOS and medication, I'd check in with your doctor about your pain and tender tummy. If this isn't a pregnancy, these are symptoms that need to be addressed.

Please check in and let us know the outcome!

Haylen


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

Birth Control concerns with fertility
I'm 31 and I stopped taking my birth control two years ago to try to conceive. My period has been close to nonexistent and only has showed ... More
Was this Helpful?
0 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center